# SDR SWAA2023070573640

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,205 hours, 42,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 GIRT BAR CLIPS LOOSE.<[01] ADJUSTED L1 GIRT BAR BRACKET TO FIRMLY SECURE GIRT BAR IN REF TO SIP. NO FURTHER DEFECTS NOTED.
